# SDR QXEA200300825

- Difficulty date: July 11, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,661 hours, 4,260 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLANGES ON FORWARD SPAR UNDER PANELS 261CT, 261FT, 261HT AND 261LT ARE CHAFED APPROXIMATELY YW58.00 RIGHT TO YW58.00 LEFT. REPAIRED IAW RD 8/4-53-451.
